# SDR P5CA9801499

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SUPPORT WEB FOUND CRACKED, MAIN DECK FUSELAGE BS 1680, STR 23-24R.  REPAIRED PER SRM 53-10-04 FIGURE 84 AND HAECO REPAIR SRWS 914630.
